Alert archive / California / Wind Advisories in 2009

Wind Advisory 18, NWS Medford, OR

December 30, 2009Modoc County, Siskiyou County, California

NWS Medford, OR issued this wind advisory at Dec 30, 2009, 12:53 PM PST for Modoc County, Siskiyou County, California. It took effect at Dec 31, 2009, 6:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 30, 2009, 12:53 PM PST (20:53 UTC)
In effect from
Dec 31, 2009, 6:00 AM PST
Expired
Dec 31, 2009, 3:47 AM PST
In force
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA

The radar

The Medford radar (KMAX), 105 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 302053
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1253 PM PST WED DEC 30 2009


ORZ021-022-310600-
/O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0300Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1253 PM PST WED DEC 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM PST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM PST
THURSDAY. 

* WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS IN EXCESS OF 60
  MPH.

* COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 
  COULD BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES AND THE 
  CHANCE OF TREES AND POWER LINES TOPPLING OVER WHICH COULD 
  RESULT IN A STRONG POSSIBILITY OF POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-310600-
/O.UPG.KMFR.HW.A.0009.100101T0000Z-100101T1800Z/
/O.NEW.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1253 PM PST WED DEC 30 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY FOR THE SHASTA VALLEY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM
PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS TO TRAVELERS IN THE SHASTA VALLEY...ESPECIALLY HIGH 
  PROFILE VEHICLES...IS POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  WEED AREA. 



&&

$$

HOLTZ
3 follow-up statements
000 
WWUS76 KMFR 310626
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1026 PM PST WED DEC 30 2009

ORZ031-311600-
/O.EXB.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
1026 PM PST WED DEC 30 2009

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. 

* SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING
  REACHING 30 TO 50 MPH WITH GUSTS 40 TO 80 MPH IN THE
  AFTERNOON...PERSISTING INTO THE EARLY EVENING.

* WINDS WILL BE HIGHEST ACROSS THE MOUNTAINS AND IN AREAS OPEN TO
  THE SOUTHWEST. 

* THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND
  SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140.

* SNOW LEVELS ARE LIKELY TO START ON THE VALLEY FLOORS AND THEN
  RISE TO 5000 TO 5500 FEET DURING THE WARNING PERIOD.

* SNOW AMOUNTS ARE LIKELY TO BE 1 TO 3 INCHES ABOVE 5000 FEET.

* THIS WILL CREATE BLOWING AND SOME DRIFTING OF SNOW...ESPECIALLY
  AT HIGHER ELEVATIONS ABOVE 5000 FEET...WHICH WILL REDUCE
  VISIBILITIES TO LESS THAN HALF MILE AT TIMES.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ021-022-311600-
/O.EXT.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1026 PM PST WED DEC 30 2009

...HIGH WIND WARNING NOW IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY. 

* WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH.

* THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE TO
  EARLY IN THE AFTERNOON.

* WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL
  HEADLANDS...AND ALONG HIGHWAY 101 ALONG THE CURRY
  COAST...PARTICULARLY NEAR HUMBUG STATE PARK.

* COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL
  BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH THESE
  WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO TOPPLE.
  POWER OUTAGES ARE A REAL POSSIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ085-311600-
/O.EXB.KMFR.WI.Y.0018.091231T1800Z-100101T0300Z/
MODOC COUNTY-
INCLUDING THE CITY OF...ALTURAS
1026 PM PST WED DEC 30 2009

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO
  55 MPH IN THE WARNER MOUNTAINS.

* SNOW LEVELS BEGINNING BETWEEN 4000 AND 5000 FEET WILL RISE TO
  5500 TO 6500 FEET WEDNESDAY EVENING. 

* WHILE ONLY 1 TO 3 INCHES OF SNOW WILL OCCUR...GENERALLY ABOVE
  5000 FEET...BLOWING AND SOME DRIFTING OF SNOW WILL OCCUR ALONG
  HIGHWAY 299 THROUGH CEDAR PASS.

* IMPACTS TO TRAVEL SHOULD BE EXPECTED IN THE WARNER
  MOUNTAINS...ESPECIALLY FOR HIGH PROFILE VEHICLES CROSSING CEDAR
  PASS...AND FOR SNOWMOBILERS.


&&

$$

CAZ081-311600-
/O.CON.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1026 PM PST WED DEC 30 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY.

* SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 55 
  MPH.

* THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH
  ABOUT SUNSET.

* WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR
  BLACK BUTTE SUMMIT.

* IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA
  VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

BTL
000 
WWUS76 KMFR 310635
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1035 PM PST WED DEC 30 2009

CAZ085-310745-
/O.CAN.KMFR.WI.Y.0018.091231T1800Z-100101T0300Z/
MODOC COUNTY-
INCLUDING THE CITY OF...ALTURAS
1035 PM PST WED DEC 30 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW HAS BEEN
ISSUED TO REPLACE THE WIND ADVISORY.

$$

ORZ021-022-311600-
/O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1035 PM PST WED DEC 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY. 

* WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH.

* THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE 
  TO EARLY IN THE AFTERNOON. 

* WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL 
  HEADLANDS...AND ALONG HIGHWAY 101 ALONG THE CURRY COAST... 
  PARTICULARLY NEAR HUMBUG STATE PARK. 

* COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 
  WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH 
  THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO 
  TOPPLE. POWER OUTAGES ARE A REAL POSSIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ031-311600-
/O.CON.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
1035 PM PST WED DEC 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
THURSDAY. 

* SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING 
  REACHING 30 TO 50 MPH WITH GUSTS 40 TO 80 MPH IN THE 
  AFTERNOON...PERSISTING INTO THE EARLY EVENING. 

* WINDS WILL BE HIGHEST ACROSS THE MOUNTAINS AND IN AREAS OPEN 
  TO THE SOUTHWEST. 

* THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND 
  SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. 

* SNOW LEVELS ARE LIKELY TO START ON THE VALLEY FLOORS AND THEN 
  RISE TO 5000 TO 5500 FEET DURING THE WARNING PERIOD. 

* SNOW AMOUNTS ARE LIKELY TO BE 1 TO 3 INCHES ABOVE 5000 FEET.

* THIS WILL CREATE BLOWING AND SOME DRIFTING OF SNOW...
  ESPECIALLY AT HIGHER ELEVATIONS ABOVE 5000 FEET...WHICH WILL 
  REDUCE VISIBILITIES TO LESS THAN HALF MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-311600-
/O.CON.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1035 PM PST WED DEC 30 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY.

* SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 
  55 MPH. 

* THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH 
  ABOUT SUNSET. 

* WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR 
  BLACK BUTTE SUMMIT. 

* IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE 
  SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

$$

LUTZ
000 
WWUS76 KMFR 311147
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
347 AM PST THU DEC 31 2009

CAZ081-312000-
/O.UPG.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/
/O.EXB.KMFR.HW.W.0011.091231T1400Z-100101T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
347 AM PST THU DEC 31 2009

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* SOUTH WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH. 

* THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH 
  A LITTLE AFTER SUNSET. 

* WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR 
  BLACK BUTTE SUMMIT. 

* IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE 
  SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ021-022-312000-
/O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
347 AM PST THU DEC 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING. 

* WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH.

* THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE 
  TO EARLY IN THE AFTERNOON. 

* WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL
  HEADLANDS...MOSTLY FROM BANDON SOUTH AND ALONG HIGHWAY 101
  ALONG THE CURRY COAST... PARTICULARLY NEAR HUMBUG STATE PARK.

* COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 
  WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH 
  THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO 
  TOPPLE. POWER OUTAGES ARE LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ031-312000-
/O.CON.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
347 AM PST THU DEC 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING. 

* SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING
  REACHING 30 TO 40 MPH WITH GUSTS 60 MPH IN THE AFTERNOON...PERSISTING
  INTO THE EARLY EVENING.

* THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND 
  SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$
SVEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 30, 8:50 AM PST, 4 hours 3 minutes earlier.

Area forecast discussion, Dec 30, 8:50 AM PST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST WED DEC 30 2009

.DISCUSSION...MOIST NORTHWEST FLOW OVER THE REGION TODAY. LATEST
RADAR SHOWS JUST SOME ISOLATED SHOWER ACTIVITY AROUND THE AREA THIS
MORNING. EXPECT MAINLY SCATTERED SHOWERS AROUND THE AREA TODAY AS
SHORT WAVE MOVES THROUGH THE REGION.

&&

.AVIATION...AREAS OF IFR IN LOW CLOUDS AND FOG IN THE WEST SIDE
VALLEYS AN LOW CLOUDS AND FOG WILL EMBED IN OVERALL MVFR
CONDITIONS IN SHOWERS ACROSS THE REGION THIS MORNING...BECOMING
MVFR TO VFR IN DECREASING SHOWERS DURING THE DAY INTO THE EVENING.
AREAS OF IFR IN LOW CLOUDS WILL DEVELOP BY TOMORROW MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING FROM 1 AM TO 4 PM PST THURSDAY FOR ORZ027-
     ORZ028-ORZ030.
     HIGH WIND WARNING FROM 6 AM TO 7 PM PST THURSDAY FOR ORZ021-
     ORZ022.

CA...WINTER STORM WARNING FROM 1 AM TO 4 PM PST THURSDAY FOR CAZ080-
     CAZ082-CAZ083.
     HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
     FOR CAZ081.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 4 AM TO 7 PM
     PST THURSDAY FOR PZZ350-PZZ356.
     GALE WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR PZZ350-PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
     FOR PZZ350-PZZ356.
     HAZARDOUS SEAS WARNING FROM 1 AM TO 7 PM PST THURSDAY FOR
     PZZ370-PZZ376.
     GALE WARNING FROM 1 AM TO 7 PM PST THURSDAY FOR PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 AM PST THURSDAY
     FOR PZZ370-PZZ376.

RH
Hazardous weather outlook, Dec 30, 4:42 AM PST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
442 AM PST WED DEC 30 2009

ORZ021-022-311300-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WIND WARNING IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. SEE
WEATHER MESSAGE FOR DETAILS. FLOOD POTENTIAL FOR RIVERS AND
STREAMS OF COOS AND CURRY COUNTIES BEGINNING EARLY THURSDAY MORNING. SEE
HYDROLOGIC OUTLOOK FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-311300-
CENTRAL SISKIYOU COUNTY-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. SEE WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-311300-
CENTRAL AND EASTERN LAKE COUNTY-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY
ABOVE 5000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-311300-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY. SEE
WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-311300-
WESTERN SISKIYOU COUNTY-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY
ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DEATAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-311300-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
442 AM PST WED DEC 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY
ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Dec 30, 10:17 AM PST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1017 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             11 SSE SPRAGUE RIVER    42.30N 121.41W
12/30/2009  M3.3 INCH        KLAMATH            OR   TRAINED SPOTTER

            24 HOUR PERIOD FROM 10 AM TO 10 AM.

&&

SUGDEN
Local storm report, Dec 30, 10:18 AM PST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1018 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             YREKA                   41.73N 122.63W
12/30/2009  M2.4 INCH        SISKIYOU           CA   CO-OP OBSERVER

            24 HOUR ACCUMULATION ENDING AT 8AM

&&

BUNKER
Local storm report, Dec 30, 10:28 AM PST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             MCCLOUD                 41.25N 122.14W
12/30/2009  M5.0 INCH        SISKIYOU           CA   CO-OP OBSERVER

            24 HOUR ACCUMULATION

&&

BUNKER
Local storm report, Dec 30, 10:30 AM PST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1030 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             FORT JONES              41.61N 122.84W
12/30/2009  M2.6 INCH        SISKIYOU           CA   CO-OP OBSERVER

            24 HOUR ACCUMULATION

&&

BUNKER
Local storm report, Dec 30, 10:33 AM PST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1033 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             MOUNT SHASTA            41.32N 122.32W
12/29/2009  M3.0 INCH        SISKIYOU           CA   CO-OP OBSERVER

            ACCUMULATIVE TOTAL FROM 1230PM THROUGH 7PM YESTERDAY

&&

BUNKER
Local storm report, Dec 30, 10:39 AM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1039 AM PST WED DEC 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             PAISLEY                 42.69N 120.54W
12/30/2009  E1.0 INCH        LAKE               OR   CO-OP OBSERVER

            ESTIMATED ACCUMULATION...

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 10:24 PM PSTWinter Weather AdvisoryMFRSiskiyou6 hr
Dec 30, 3:59 AM PSTHigh Wind WarningMFRSiskiyou39 hr
Dec 30, 4:00 AM PSTWinter Storm WarningMFRSiskiyou32 hr
Dec 30, 1:30 PM PSTWinter Weather AdvisoryMFRModoc, Siskiyou23 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.